# SDR UIEA201000158

- Difficulty date: October 4, 2009
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 46,520 hours, 7,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE I/B MID FLAP LEADING EDGE FAIRING UPPER MID AREA FOUND DAMAGED (DIMENSION 15 X 4.5 INCHES).  LT WING - TRAILING EDGE I/B MID FLAP LEADING EDGE FAIRING UPPER MID AREA COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-07 PAR 5.0 FIG 6.
